# SDR SWIA2018110945257

- Difficulty date: November 8, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 40,690 hours, 34,708 cycles
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE OIL PRESSURE WARNING INFLIGHT. RAN QRH - FLIGHT CREW SHUTDOWN THE ENGINE. DIVERTED. (FLT#5073) FO: 11/09/2018 CLOSED REMOVED AND REPLACED LH ENGINE IAW AMM. OPS, RIG AND LEAK CHECK GOOD AT THIS TIME.
